# SDR AMTA200600082

- Difficulty date: January 25, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58643
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EGRESS LIGHTS INOPERATIVE FROM SEAT ROW 29-33 LEFT SIDE.  REMOVED AND REPLACED EGRESS CABLE FROM WALL TO EGRESS TRACK AND OPS CHECKED EGRESS PER MM 33-51-00.  OPS CHECK GOOD.  (M)
